Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Child with low platelets. Taking Unani medicine, recovering. Should he continue Unani?

my son aged 8 yrs has been diagnosed with itp platelet count 5000, after administering him with igiv & vexylon drugs he has not responded, But after uNANI TREATMENT his platelet count is 8000, but sometimes his mouth bleeds at nite, should we continue unani, physically he is very active now (BM aspiration done and is normal) I don t want the doctors to torture him any more, please advise
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thank you for your query.

ITP is a condition in which platelet count has to be monitored and platelets may have to be administered to control any bleeding episodes. Other medications are given to help keep the platelet count within normal limits.

According to you, your son is responding to Unani treatment. If you are satisfied with it then do continue it but seek medical advice when ever there is a bleeding episode.

I hope I have answered your query to your satisfaction.

Wishing your son all the best.


Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor